# SDR VNAA20250529018

- Difficulty date: April 22, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N553NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15333
- Aircraft time: 23,571 hours, 21,063 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: SH69033778
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SURROUND STRUCTURE BTW FS519.64 TO FS562.63 AND STGR26 TO STGR25 LH SIDE AT FWD BAGGAGE BAY DOOR.  LOWER SURROUND STRUCTURE BTW FS519.64 TO FS562.63 AND STGR26 TO STGR25 LH SIDE AT FWD BAGGAGE BAY DOOR WAS REPAIRED PER REO 690-53-31-983 REV.--
